# SDR 2003F00040

- Difficulty date: November 28, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N11FQ
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT INOPERATIVE.  PROBLEM WAS DETERMINED TO BE BATTERIES.  REMOVED AND REPLACED BATTERIES IAW 25-60-00 MM.  OPERATIONAL CHECK GOOD.  (M)
